# SDR 20000613AP006

- Difficulty date: November 23, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT STATION 1380-1400 INTERCOSTAL EXFOLIATED XCW 48 RT.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED SECTION OF INTERCOSTAL IAW DC-8 SRM 53-2-0.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-21.  (M)
